Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 51, Number 3

Bicentennial of the Great Poncelet Theorem (1813–2013): Current advances
Vladimir Dragović and Milena Radnović.
Bull. Amer. Math. Soc. 51 (2014), 373-445
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 3196793
A Hasse principle for quadratic forms over function fields
R. Parimala.
Bull. Amer. Math. Soc. 51 (2014), 447-461
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 3196794

Mathematical Perspectives

About the cover: Two Theorems on Geometric Constructions
Gerald L. Alexanderson.
Bull. Amer. Math. Soc. 51 (2014), 463-467
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 3196795
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 51 (2014), 469-477
Review Information
Full-text PDF     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Topology of algebraic curves. An approach via dessins d’enfants, by Alex Degtyarev.
Reviewer: Anatoly Libgober
Bull. Amer. Math. Soc. 51 (2014), 479-489
Review information
Full-text PDF
Normal approximations with Malliavin calculus. From Stein’s method to universality, by Ivan Nourdin and Giovanni Peccati.
Reviewer: David Nualart
Bull. Amer. Math. Soc. 51 (2014), 491-497
Review information
Full-text PDF
The ambient metric, by Charles Fefferman and C. Robin Graham.
Reviewer: Michael Eastwood
Bull. Amer. Math. Soc. 51 (2014), 499-503
Review information
Full-text PDF
Toric varieties, by David A. Cox, John B. Little and Henry K. Schenck.
Reviewer: Frank Sottile
Bull. Amer. Math. Soc. 51 (2014), 505-510
Review information
Full-text PDF
Introduction to quantum graphs, by Gregory Berkolaiko and Peter Kuchment.
Reviewer: Pavel Exner
Bull. Amer. Math. Soc. 51 (2014), 511-514
Review information
Full-text PDF
Fréchet differentiability of Lipschitz functions and porous sets in Banach spaces, by Joram Lindenstrauss, David Preiss and Jaroslav Tišer.
Reviewer: Gilles Godefroy
Bull. Amer. Math. Soc. 51 (2014), 515-517
Review information
Full-text PDF
Exterior billiards: systems with impacts outside bounded domains, by A. Plakhov.
Reviewer: Serge Tabachnikov
Bull. Amer. Math. Soc. 51 (2014), 519-526
Review information
Full-text PDF